All Title Author
Keywords Abstract

Publish in OALib Journal
ISSN: 2333-9721
APC: Only $99

ViewsDownloads

Relative Articles

More...

Neuropatía femoral y hematoma bilateral de músculos psoas-iliaco asociados a tratamiento con warfarina Femoral neuropathy and bilateral hematoma: psoas-iliac muscles associated with a warfarin treatment

Keywords: hematoma del músculo psoas-iliaco , parálisis del nervio femoral , warfarina , hematomas of psoas-iliac muscle , paralysis of femoral nerve , warfarin

Full-Text   Cite this paper   Add to My Lib

Abstract:

Se presentó un hombre de 70 a os que sufrió un hematoma bilateral de los músculos psoas-iliacos como consecuencia del tratamiento con warfarina. Después de 6 d de tratamiento analgésico, valores de índice internacional normalizado inferiores a 1,5 y control del sangrado, se indicó la warfarina para continuar la profilaxis por la prótesis valvular mecánica. Fue egresado con secuelas motoras por la neuropatía femoral y se ha mantenido con tratamiento fisioterapéutico. Se diagnosticó neuropatía por compresión del nervio femoral, por hematoma de los músculos psoas-ilíacos. Los casos de hematomas retroperitoneales son escasos en la literatura médica, en Cuba no encontramos casos publicados. This is the case of a man suffered of a bilateral hematoma of psoas-iliac muscles as a consequence of warfarin treatment. After 6 days od analgesic treatment, values of INR lower than 1,5 and bleeding control warfarin was prescribed to continue the prophylaxis by mechanical valvular prosthesis. He was discharged with motor sequelae due to femoral neuropathy maintained with a physiotherapy treatment. A neuropathy by compression of femoral nerve due to hematoma of psoas-iliac muscles was diagnosed. The cases of retroperitoneal hematomas are scarce in medical literature and in Cuba there were not published cases.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

WhatsApp +8615387084133

WeChat 1538708413